- Light flow indicates you may have pituitary gland or thyroid issue
If you’re taking contraceptive pills it’s normal for your period to be light pink in color and to have a lighter flow, and that’s the only exception. If you’re not taking them and you still notice lighter flow it may be a sign of hormonal imbalance which is a serious condition. According to Adelaide Nardone, a doctor from Brown University,a light flow could be an indicator of a thyroid or pituitary gland disorder, or even a sign that you’re suffering from Mullerian anomaly (disorder that causes a malformed hymen that might impede with your menstrual blood flow. Schedule an appointment with an endocrinologist to determine what’s causing it.
- Cervical or uterine polyps can cause sudden bleeding throughout periods
The only time bleeding is normal is during your cycles, and if you notice bleeding between them you should visit a doctor. He may tell you that it’s a normal if you’re on the pill, but if you’re not it may be a sign of a number of things. For example, it may be connected to elevated estrogen levels or a result of fibroids, cervical or uterine polyps and even cancer. That’s why it’s important to consult a doctor and see what’s causing it.
MORE ON PAGE 2 BELOW